# SDR FDEA202401100057

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,346 hours, 16,634 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: UNKNOWN
- Condition: Detached
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING   TRAILING EDGE INBOARD ISLAND UPPER FIXED PANEL LOWER SURFACE FORWARD   EDGE FINGER DOUBLER AT XW 398 FOUND DETACHED. LEFT WING TRAILING EDGE INBOARD ISLAND UPPER FIXED PANEL LOWER SURFACE FORWARD   EDGE FINGER DOUBLER AT XW 398 DETACHED AREA REPAIR CARRIED OUT AS PER MD-11 SRM 57-  50-01-2R REPAIR 6 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
